# SDR VQI2013F00004

- Difficulty date: September 21, 2012
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N621VA
- Make and model: Airbus A320-214
- Aircraft serial: 2616
- Engine: Cfmint CFM565B4P
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: LA2T0G20705C070
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED A VERY BRIEF ELECTRICAL SMOKE ODOR IN THE COCKPIT ALONG WITH DATA LINK ATSU FAULT.  THE INFLIGHT TEAM LEADER ALSO NOTED  THE ODOR MOMENTARILY IN THE FWD GALLEY AREA.  CONTRACT MX CALLED OUT AND NOTED THE WRITE UP IN LOGBOOK AS : DATA LINK-ATSU FAULT WITH ASSOCIATED ELECTRICAL BURNING ODOR THAT DISSIPATED.  THE CONTRACT MX TECH INSPECTED THE ACFT TSM 24-00-00-810-823-A AND BASED ON THE INBOUND WRITE UP, PULLED AND PLACED ON MEL 46-21-01.  THE ACFT WAS SIGNED OFF AND DISPATCHED WITHOUT FURTHER INCIDENT.
